RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2009, Volume 2, Issue 1, Pages 83–90 (Mi jsfu54)  

This article is cited in 1 scientific paper (total in 1 paper)

The Algorithm for Generation of Two-Dimensional Embedded Grids

Anton V. Ishenkoa, Igor' V. Kireevb

a Institute of Mathematics, Siberian Federal University
b Institute of Computational Modelling, Siberian Branch of the Russian Academy of Sciences

Abstract: The paper proposes an algorithm for constructing a sequence of embedded grids for two-dimensional areas.

Keywords: embedded grid, two-dimensional areas.

Full text: PDF file (255 kB)
References: PDF file   HTML file
UDC: 519.6242+681.3
Received: 10.11.2008
Received in revised form: 15.12.2008
Accepted: 10.12.2008

Citation: Anton V. Ishenko, Igor' V. Kireev, “The Algorithm for Generation of Two-Dimensional Embedded Grids”, J. Sib. Fed. Univ. Math. Phys., 2:1 (2009), 83–90

Citation in format AMSBIB
\Bibitem{IshKir09}
\by Anton~V.~Ishenko, Igor'~V.~Kireev
\paper The Algorithm for Generation of Two-Dimensional Embedded Grids
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2009
\vol 2
\issue 1
\pages 83--90
\mathnet{http://mi.mathnet.ru/jsfu54}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu54
  • http://mi.mathnet.ru/eng/jsfu/v2/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Arsenteva, “Ob izmelchenii triangulyatsii vblizi granitsy oblasti”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 2011, no. 1, 76–84  mathnet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:485
    Full text:188
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021